Alert archive / Mississippi / Flash Flood Warnings in 2003

Flash Flood Warning 31, NWS Jackson, MS

April 6, 20034 counties in Mississippi; 4 parishes in Louisiana

NWS Jackson, MS issued this flash flood warning at Apr 6, 2003, 5:17 PM CDT for 4 counties in Mississippi; 4 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2003, 5:17 PM CDT (22:17 UTC)
Expired
Apr 6, 2003, 9:15 PM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2003-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2003-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 062220
FFWJAN
LAC035-067-083-123-MSC055-125-149-163-070215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SUN APR 6 2003

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOREHOUSE PARISH IN NORTHEAST LOUISIANA
  WEST CARROLL PARISH IN NORTHEAST LOUISIANA
  EAST CARROLL PARISH IN NORTHEAST LOUISIANA
  RICHLAND PARISH IN NORTHEAST LOUISIANA
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI
  ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI
  YAZOO COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 915 PM CDT

* AT 517 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM ANGUILLA TO 25 MILES
  SOUTHWEST OF START...OR FROM 9 MILES NORTHEAST OF ROLLING FORK TO
  12 MILES SOUTHWEST OF BROWNSVILLE-BAWCOMVILLE...MOVING EAST AT 25
  MPH.

MUCH OF THIS AREA HAS ALREADY RECEIVED 2 TO 4 INCHES OF RAINFALL AND 
LOCALIZED FLOODING FROM EARLIER STORMS.  ANOTHER 1 TO 3 INCHES OF 
RAIN IS LIKELY AS THE NEXT LINE OF STORMS MOVES THROUGH OVER THE 
NEXT COUPLE OF HOURS.  FLOODING OF STREETS...LOW LYING 
AREAS...DRAINAGE DITCHES...AND LOCAL STREAMS AND CREEKS IS LIKELY 
INTO THIS EVENING.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY.  YOUR 
VEHICLE CAN EASILY BE SWEPT AWAY BY RISING WATERS.   

LAT...LON 3302 9093 3300 9140 3269 9190 3254 9195
          3232 9200 3245 9153 3255 9145 3257 9125
          3252 9100 3245 9092 3243 9069 3268 9032
          3287 9002 3292 9022 3292 9065

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 3:00 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 6, 3:00 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT SUN APR 6 2003

BUSY AFTERNOON IN CENTRAL MISSISSIPPI AS SUPER CELLS CONTINUE TO
TRACK TO THE EAST ACROSS THE AREA. THERE HAVE BEEN NUMEROUS REPORTS
OF LARGE HAIL...SEVERE WINDS AND FLOODING WITH THESE STORMS. THE
CURRENT SUPER CELLS WILL LIKELY EXIT THE CWA BEFORE THE AFTERNOON
ENDS BUT RUC ANALYSIS HAS THE MAIN SPEED MAX OVER NORTHEAST TEXAS
APPROACHING THE AREA. UPSTREAM PROFILERS SHOW THE LOW LEVEL JET
INCREASING AS WELL. SURFACE TEMPERATURES ACROSS SOUTHERN LOUISIANA
AND SOUTHERN MISSISSIPPI ARE IN THE LOWER 80S WITH DEW PTS IN THE
UPPER 60S WHICH SHOULD ALSO HELP FUEL LATER DEVELOPMENT. SATELLITE
IMAGERY SHOWS TWO ADDITIONAL LINES OF THUNDERSTORMS FORMING OVER
EAST TEXAS ALONG AND AHEAD OF THE COLD FRONT THAT WILL LIKELY AFFECT
OUR AREA LATER TONIGHT.

THE SURFACE LOW ASSOCIATED WITH THE COLD FRONT WILL MOVE TO THE
NORTHEAST FROM CENTRAL OKLAHOMA TO CENTRAL OHIO BY NOON MONDAY
BEFORE SHIFTING EAST. THE COLD FRONT WILL MOVE INTO THE DELTA REGION
BY MORNING BUT SLOW AND STALL NEAR THE NATCHEZ TRACE MONDAY
AFTERNOON. IN ADDITION TO MORE SEVERE THUNDERSTORMS ACROSS THE AREA
TONIGHT...DAYTIME HEATING WILL AID THE DEVELOPMENT OF SEVERE STORM
DEVELOPMENT AGAIN MONDAY AFTERNOON ALONG AND SOUTH OF THE FRONT. A
LOW PRESSURE CENTER WILL FORM ON THE FRONT OVER SOUTHEAST TEXAS
MONDAY NIGHT AND RIDE TO THE NORTHEAST ALONG THE FRONT. THIS LOW
WILL TRACK OVER OUR AREA TUESDAY FINALLY DRAGGING THE COLD FRONT
SOUTH OF OUR AREA AND USHERING IN A MUCH COOLER AND DRIER AIRMASS
WEDNESDAY.

LONG RANGE MODELS STILL HAVE DIFFERENCES ON POSITION AND TIMING OF A
CLOSED UPPER LOW JUST EAST OF OUR AREA WEDNESDAY NIGHT. THIS LOW
WILL HOLD CLOUD COVER IN OVER MUCH OF THE AREA WEDNESDAY BEFORE IT
SHIFTS TO THE EAST. HIGH PRESSURE SURFACE AND ALOFT WILL BUILD OVER
THE AREA FRIDAY THROUGH SUNDAY PROVIDING WARM AND DRY WEATHER.

PRELIMINARY NUMBERS...
JAN 065/079/057/069/042 7372-
MEI 065/079/059/069/043 7572-

.JAN...
AR...NONE.
LA...NONE.
MS...NONE.

22
Hazardous weather outlook, Apr 6, 3:17 PM CDT, 2 hours before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT SUN APR 06 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
STRONG THUNDERSTORMS CONTINUE TO MOVE THROUGH PORTIONS OF CENTRAL
AND EAST MISSISSIPPI.  THE STORMS HAVE PRODUCED HAIL TO THE SIZE
OF GOLF BALLS...WINDS IN EXCESS OF 60 MPH...AND TORRENTIAL
RAINFALL.  IN ADDITION...THERE HAVE BEEN NUMEROUS REPORTS OF
DAMAGE WITH THE PASSAGE OF THESE STORMS.

FURTHERMORE...ANOTHER LINE OF STRONG THUNDERSTORMS IS DEVELOPING
ACROSS PORTIONS OF ARKANSAS...LOUISIANA AND TEXAS.  THIS LINE
WILL CONTINUE TO MOVE EASTWARD THROUGH THE LOWER MISSISSIPPI
RIVER VALLEY.  ATMOSPHERIC CONDITIONS WILL AGAIN BE RIPE FOR
NUMEROUS STRONG AND SEVERE THUNDERSTORMS.  THE RISKS ASSOCIATED
WITH THESE STORMS WILL BE LARGE HAIL...TO THE SIZE OF GOLF BALLS
OR LARGER...GUSTY WINDS IN EXCESS OF 60 MPH...TORRENTIAL RAINFALL
AND ISOLATED TORNADOES.

THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA
OVERNIGHT...HOWEVER A COLD FRONT IS EXPECTED TO REMAIN ACROSS THE
REGION.  STRONG STORMS MAY AGAIN BE POSSIBLE ALONG AND SOUTHEAST
OF THE NATCHEZ TRACE PARKWAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION OR
RADIO STATION FOR UPDATES ON THIS DANGEROUS SEVERE WEATHER
EPISODE.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT
DEVELOP OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND MOST OF
MISSISSIPPI THIS AFTERNOON AND TONIGHT. AREAS OF PONDING CAN BE
EXPECTED ON ROADWAYS AND IN LOW LYING AREAS DURING AREAS OF HEAVY
RAIN.  AREAS OF FLOODING HAVE BEEN REPORTED WITH THE
THUNDERSTORMS THAT HAVE AFFECTED THE REGION EARLIER THIS
AFTERNOON.  ADDITIONAL RAINFALL WILL AGGRAVATE THE ALREADY
SATURATED SOIL CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...
A COLD FRONT WILL BECOME STALLED OVER THE REGION MONDAY NIGHT AND
TUESDAY...WHILE A SURFACE LOW PRESSURE MOVES NORTHEAST OUT OF THE
WESTERN GULF OF MEXICO.  STRONG STORMS MAY BE POSSIBLE ON MONDAY
NIGHT AND TUESDAY...PRIMARILY ALONG AND SOUTHEAST OF THE NATCHEZ
TRACE PARKWAY.	IN ADDITION...A VERY MOIST AIRMASS WILL BE IN
PLACE LENDING TO THE POTENTIAL FOR PERIODS OF HEAVY RAINFALL AREA
WIDE.  PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE.

...DAYS FOUR THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL CONTINUE
TO BE NEEDED THROUGH TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 3:40 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0235 PM    8 W UNION                 MS   0.88 INCH HAIL
04/06/03   NEWTON                         NICKEL SIZE HAIL 2 INCHES
                                          DEEP.  REPORTED BY MS
                                          STATE CHASE TEAM.

0230 PM    8 W UNION                 MS   WIND DAMAGE
04/06/03   NEWTON                         OUTBUILDING DESTROYED AND
                                          BLOWN ACROSS HIGHWAY 492.
                                          NUMEROUS TREES DOWN.
                                          REPORTED BY MS STATE
                                          CHASE TEAM.

0317 PM    MORTON                    MS   0.75 INCH HAIL
04/06/03   SCOTT                          PENNY SIZE HAIL REPORTED
                                          1/2 MILE SOUTH OF I-20 BY
                                          HAM RADIO OPERATOR.

0310 PM    FANNIN                    MS   FLOODING
04/06/03   RANKIN                         OUTBUILDINGS AND 5-8
                                          HOMES FLOODED 1 MILE OFF
                                          HIGHWAY 471.  WATER 10-12
                                          INCHES DEEP.

0327 PM    COLLINSVILLE              MS   1.25 INCH HAIL
04/06/03   LAUDERDALE                     HALF DOLLAR SIZE HAIL
                                          REPORTED NEAR OKTIBBEHA
                                          LAKE BY MS STATE CHASE
                                          TEAM.

0335 PM    5 N MERIDIAN              MS   1.75 INCH HAIL
04/06/03   LAUDERDALE                     GOLFBALL HAIL REPORTED BY
                                          SKYWARN.
Local storm report, Apr 6, 4:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0335 PM    FOREST                    MS   0.75 INCH HAIL
04/06/03   SCOTT                          ALSO TORRENTIAL RAIN.
                                          POWER OUT.  REPORTED BY
                                          SKYWARN.

1208 PM    REDWOOD                   MS   WIND DAMAGE
04/06/03   WARREN                         POSSIBLE TORNADO...50 X
                                          100 FOOT SECTION OF
                                          REDWOOD SCHOOL RIPPED
                                          OFF.  POWER POLES BLOWN
                                          DOWN.  SIGNIFICANT WIND
                                          DAMAGE IN AREA.

0340 PM    FOREST                    MS   0.75 INCH HAIL
04/06/03   SCOTT                          REPORTED BY FIRE
                                          DEPARTMENT.

0338 PM    MARION                    MS   1.00 INCH HAIL
04/06/03   LAUDERDALE                     REPORTED BY MS STATE
                                          CHASE TEAM.

0345 PM    5 N MERIDIAN              MS   WIND DAMAGE
04/06/03   LAUDERDALE                     POSSIBLE TORNADO.  TREES
                                          BLOWN DOWN ONTO
                                          APARTMENTS ALONG HIGHWAY
                                          39 NORTH OF MERIDIAN.
                                          REPORTED BY SKYWARN.

0335 PM    CLINTON                   MS   FLOODING
04/06/03   HINDS                          2 FEET OF WATER IN
                                          BASEMENT OF HOUSE.  POND
                                          OVERFLOWED AND FLOODED
                                          HOUSE.

0316 PM    COLLINSVILLE              MS   WIND DAMAGE
04/06/03   LAUDERDALE                     POSSIBLE TORNADO...TREES
                                          DOWN AND ROOFS OFF AT
                                          PHILLIPS GROCERY ON
                                          HIGHWAY 19 NORTH OF
                                          MERIDIAN.
Local storm report, Apr 6, 4:06 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0320 PM    JACKSON                   MS   FLOODING
04/06/03   HINDS                          STREET FLOODING AND
                                          FLOODING OF BRISTOL PARK
                                          APARTMENTS.  CREEK WEST
                                          OF TAGALOO COLLEGE OUT OF
                                          ITS BANKS.  REPORTED BY
                                          SKYWARN.

0340 PM    SHUQUALAK                 MS   0.75 INCH HAIL
04/06/03   NOXUBEE                        REPORTED BY NOXUBEE
                                          COUNTY SHERIFFS OFFICE.
                                          35 MPH WIND GUST ALSO.
Local storm report, Apr 6, 4:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0425 PM    4 N CHUNKY                MS   1.00 INCH HAIL
04/06/03   NEWTON                         WIND GUSTS TO 70 MPH.
                                          REPORTED BY MS STATE
                                          CHASE TEAM.
Local storm report, Apr 6, 4:28 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0425 PM    4 N CHUNKY                MS   70 MPH WIND GUST
04/06/03   NEWTON                         REPORTED BY MS STATE
                                          CHASE TEAM.
Local storm report, Apr 6, 4:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0235 PM    BRANDON                   MS   WIND DAMAGE
04/06/03   RANKIN                         A FEW TREES DOWN IN
                                          CROSSGATES. REPORTED BY
                                          HAM RADIO SPOTTER.

0300 PM    JACKSON                   MS   URBAN FLOODING
04/06/03   HINDS                          ROAD FLOODING ON COUNTY
                                          LINE ROAD JUST EAST OF
                                          LIVINGSTON ROAD. DEPT 1-2
                                          FEET. REPORTED BY HAM
                                          RADIO SPOTTER.

0440 PM    MERIDIAN                  MS   0.75 INCH HAIL
04/06/03   LAUDERDALE                     PENNY SIZE HAIL. REPORTED
                                          BY HAM RADIO SPOTTER.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 6, 10:15 AM CDTSevere Thunderstorm WarningJANHinds45 min
Apr 6, 10:34 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 6, 10:48 AM CDTTornado WarningJANIssaquena42 min
Apr 6, 10:54 AM CDTSevere Thunderstorm WarningJANMadison61 min
Apr 6, 10:59 AM CDTFlash Flood WarningJANIssaquena2 hr
Apr 6, 11:17 AM CDTTornado WarningJANSharkey43 min
Apr 6, 11:19 AM CDTTornado WarningJANSharkey41 min
Apr 6, 11:26 AM CDTTornado WarningJANIssaquena, Warren44 min
Apr 6, 11:30 AM CDTTornado WarningJANYazoo60 min
Apr 6, 12:10 PM CDTTornado WarningJANHinds, Warren60 min
Apr 6, 12:16 PM CDTTornado WarningJANMadison59 min
Apr 6, 12:20 PM CDTFlash Flood WarningJANYazoo2 hr
Apr 6, 12:27 PM CDTFlash Flood WarningJANHinds, Madison, Warren3 hr
Apr 6, 12:55 PM CDTTornado WarningJANWarren60 min
Apr 6, 12:57 PM CDTTornado WarningJANRankin43 min
Apr 6, 1:14 PM CDTTornado WarningJANMadison26 min
Apr 6, 1:18 PM CDTSevere Thunderstorm WarningJANHinds47 min
Apr 6, 1:27 PM CDTSevere Thunderstorm WarningJANLeake58 min
Apr 6, 1:32 PM CDTTornado WarningJANScott58 min
Apr 6, 1:41 PM CDTTornado WarningJANLeake44 min
Apr 6, 1:43 PM CDTFlash Flood WarningJANLeake, Rankin, Scott2 hr
Apr 6, 1:43 PM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 1:53 PM CDTTornado WarningJANHinds47 min
Apr 6, 2:17 PM CDTTornado WarningJANNewton43 min
Apr 6, 2:23 PM CDTTornado WarningJANRankin42 min
Apr 6, 2:45 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba60 min
Apr 6, 2:54 PM CDTTornado WarningJANLauderdale, Newton81 min
Apr 6, 3:10 PM CDTSevere Thunderstorm WarningJANScott45 min
Apr 6, 3:36 PM CDTSevere Thunderstorm WarningJANNoxubee44 min
Apr 6, 3:46 PM CDTSevere Thunderstorm WarningJANNewton44 min
Apr 6, 4:14 PM CDTSevere Thunderstorm WarningJANLauderdale46 min
Apr 6, 4:16 PM CDTSevere Thunderstorm WarningJANLauderdale44 min
Apr 6, 4:32 PM CDTTornado WarningJANLauderdale43 min
Apr 6, 4:33 PM CDTSevere Thunderstorm WarningJANWashington42 min
Apr 6, 4:39 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Apr 6, 4:59 PM CDTTornado WarningJANWashington46 min
Apr 6, 5:15 PM CDTFlash Flood WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower2 hr
Apr 6, 5:21 PM CDTTornado WarningJANHumphreys44 min
Apr 6, 5:25 PM CDTTornado WarningJANIssaquena45 min
Apr 6, 5:38 PM CDTTornado WarningJANSharkey, Yazoo57 min
Apr 6, 5:47 PM CDTSevere Thunderstorm WarningJANAdams48 min
Apr 6, 6:03 PM CDTSevere Thunderstorm WarningJAN42 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore40 min
Apr 6, 6:24 PM CDTFlash Flood WarningJANHinds, Madison5 hr
Apr 6, 6:30 PM CDTTornado WarningJANWarren45 min
Apr 6, 6:30 PM CDTTornado WarningJANMadison, Yazoo75 min
Apr 6, 6:36 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson59 min
Apr 6, 6:44 PM CDTTornado WarningJANAttala, Holmes51 min
Apr 6, 6:52 PM CDTFlash Flood WarningJANAttala, Leake, Rankin, Scott4 hr
Apr 6, 6:54 PM CDTSevere Thunderstorm WarningJANHinds61 min
Apr 6, 8:37 AM CDTSevere Thunderstorm WarningJANRichland43 min
Apr 6, 8:47 AM CDTSevere Thunderstorm WarningJANMorehouse43 min
Apr 6, 9:23 AM CDTSevere Thunderstorm WarningJANRichland42 min
Apr 6, 9:26 AM CDTSevere Thunderstorm WarningJANMorehouse34 min
Apr 6, 9:27 AM CDTSevere Thunderstorm WarningJANMadison43 min
Apr 6, 9:38 AM CDTSevere Thunderstorm WarningJANEast Carroll47 min
Apr 6, 9:44 AM CDTSevere Thunderstorm WarningJANWest Carroll46 min
Apr 6, 9:54 AM CDTTornado WarningJANRichland, West Carroll46 min
Apr 6, 10:13 AM CDTTornado WarningJANEast Carroll62 min
Apr 6, 10:44 AM CDTSevere Thunderstorm WarningJANMadison, Richland41 min
Apr 6, 11:02 AM CDTTornado WarningJANMadison43 min
Apr 6, 11:04 AM CDTTornado WarningJANRichland46 min
Apr 6, 11:12 AM CDTSevere Thunderstorm WarningJANEast Carroll28 min
Apr 6, 11:33 AM CDTTornado WarningJANFranklin42 min
Apr 6, 11:55 AM CDTTornado WarningJANMadison60 min
Apr 6, 3:25 PM CDTSevere Thunderstorm WarningJANMorehouse60 min
Apr 6, 3:57 PM CDTTornado WarningJANMorehouse43 min
Apr 6, 4:20 PM CDTSevere Thunderstorm WarningJANWest Carroll45 min
Apr 6, 4:42 PM CDTSevere Thunderstorm WarningJANMorehouse28 min
Apr 6, 4:54 PM CDTTornado WarningJANEast Carroll, West Carroll46 min
Apr 6, 5:05 PM CDTSevere Thunderstorm WarningJANRichland60 min
Apr 6, 5:32 PM CDTTornado WarningJANRichland43 min
Apr 6, 5:37 PM CDTTornado WarningJANFranklin43 min
Apr 6, 5:41 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll44 min
Apr 6, 5:59 PM CDTTornado WarningJANMadison46 min
Apr 6, 6:02 PM CDTTornado WarningJANTensas43 min

Nearby

Flash Flood Warnings in Mississippi, 2003Flash Flood Warnings in Louisiana, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.